# SDR R61A201803010242

- Difficulty date: February 14, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 10,989 hours, 7,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17010065002
- Condition: Corroded
- Location: Frames 54-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON BOTH LOWER ANGLES ON PANEL 1441FR.   REMOVED AND REPLACED LOWER ANGLES ON PANEL 1441FR IAW AMM 21-10-01.
